# SDR 9508742280

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AFT CARGO DOOR WARNING INDICATION ILLUMINATED.  ABORTED TAKEOFF AT 65 KNOTS.  MAINTENANCE DEFERRED AFT CARGO DOOR WARNING INDICATION SYSTEM INOPERATIVE PER MEL 52-4.
